# SDR SWIA201230920

- Difficulty date: June 2, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 40,743 hours, 55,512 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 6A NOT ILLUMINATING.  (FLT 5547)  REPAIRED BROKEN POWER WIRE AT EMERGENCY LIGHT ASSEMBLY AT ROW 6A.
